J. Jakubík. "Lattice ordered groups of finite breadth." Colloquium Mathematicae 27.1 (1973): 13-20. <http://eudml.org/doc/264622>.
@article{J1973, author = {J. Jakubík}, journal = {Colloquium Mathematicae}, language = {eng}, number = {1}, pages = {13-20}, title = {Lattice ordered groups of finite breadth}, url = {http://eudml.org/doc/264622}, volume = {27}, year = {1973}, }
TY - JOUR AU - J. Jakubík TI - Lattice ordered groups of finite breadth JO - Colloquium Mathematicae PY - 1973 VL - 27 IS - 1 SP - 13 EP - 20 LA - eng UR - http://eudml.org/doc/264622 ER -